# SDR SIMA20220315001

- Difficulty date: March 15, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 50,222 hours, 45,900 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLASHLIGHT INOP-C/A-FLIGHT CREW PLACARDED AFT EMERGENCY FLASHLIGHT M PROCEDURES C/W MEL 25-32 AUTH 030253M-C MOC 607038
